MathSciNet Relay Station
MathSciNet bibliographic data
MR2535084 60E07 (60G51)
Maejima, Makoto; Nakahara, Genta A note on new classes of infinitely divisible distributions on $\Bbb{R}^d$. Electron. Commun. Probab. 14 (2009), 358–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement